Numerical solution of time-fractional partial differential equations using sumudu decomposition method

Kamel Al-Khaled

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper, Sumudu decomposition method is developed to solve general form of fractional partial differential equation. The proposed method is based on the application of Sumudu transform to nonlinear fractional partial differential equations. The nonlinear term can easily be handled with the help of Adomian polynomials. The fractional derivatives are described in the Caputo sense. The Sumudu method is found to be fast and accurate. Illustrative examples are given to demonstrate the validity and applicability of the proposed technique.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalRomanian Journal of Physics
Volume60
Issue number1-2
Publication statusPublished - 2015

    Fingerprint

Keywords

  • Adomian polynomials
  • Fractional PDEs
  • Sumudu transform

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this